RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 6(330), Pages 179–181 (Mi umn247)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events

Valentin Fedorovich Butuzov (on his 60th birthday)

A. B. Vasil'eva, V. A. Il'in, N. N. Nefedov, N. Kh. Rozov, A. A. Samarskii, A. G. Sveshnikov


DOI: https://doi.org/10.4213/rm247

Full text: PDF file (75 kB)

English version:
Russian Mathematical Surveys, 1999, 54:6, 1265–1267

Bibliographic databases:

MSC: 01A70

Citation: A. B. Vasil'eva, V. A. Il'in, N. N. Nefedov, N. Kh. Rozov, A. A. Samarskii, A. G. Sveshnikov, “Valentin Fedorovich Butuzov (on his 60th birthday)”, Uspekhi Mat. Nauk, 54:6(330) (1999), 179–181; Russian Math. Surveys, 54:6 (1999), 1265–1267

Citation in format AMSBIB
\Bibitem{VasIliNef99}
\by A.~B.~Vasil'eva, V.~A.~Il'in, N.~N.~Nefedov, N.~Kh.~Rozov, A.~A.~Samarskii, A.~G.~Sveshnikov
\paper Valentin Fedorovich Butuzov (on his 60th birthday)
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 6(330)
\pages 179--181
\mathnet{http://mi.mathnet.ru/umn247}
\crossref{https://doi.org/10.4213/rm247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1744675}
\zmath{https://zbmath.org/?q=an:0958.01028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1265V}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 6
\pages 1265--1267
\crossref{https://doi.org/10.1070/rm1999v054n06ABEH000247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087436000019}


Linking options:
  • http://mi.mathnet.ru/eng/umn247
  • https://doi.org/10.4213/rm247
  • http://mi.mathnet.ru/eng/umn/v54/i6/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belotserkovskii, OM, “Vladimir Aleksandrovich Il'in - (A tribute in honor of his seventy-fifth birthday)”, Differential Equations, 39:5 (2003), 609  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:423
    Full text:167
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020